# SDR SWAA2022020453387

- Difficulty date: November 26, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER THRESHOLD CRACKED IN 3 LOCATIONS (MARKED) / THRESHOLD PLATE REPAIRED ON REPAIR ORDER # 7530063-ANR. PLATE TO BE INSTALLED ON ROUTINE TASK CARD 753-721-00-01.
